# SDR DALA2019062103704

- Difficulty date: June 21, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 51,501 hours, 35,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT BULKHEAD DOOR EXIT MARKER SIGN IS INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY BATTERY POWER SUPPLY B5-260 PER B717 AMM 33-50. THE AFT BULKHEAD DOOR EXIT SIGN NOW OPERATES NORMALLY. (LP #5359820)
